# SDR DALA2017092507062

- Difficulty date: September 23, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 67,722 hours, 49,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THREE EMERGENCY LIGHTS INOPERATIVE.  FOUND THE BATTERY DISCHARGED IN AFT RT LAVATORY.   REPLACED THE BATTERIES IAW MM 33-53.   EMERGENCY LIGHTS CHECKED OK.
